# SDR QXEA2010082400491

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 20,528 hours, 17,938 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 85217005001
- Part serial: 006
- Condition: Cracked
- Location: Cargo Door
- Part time: 20,528 hours, 17,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN CABIN DOOR EXTERIOR.  R & R THE DOOR MCD SHELL OPERATIONAL CHECK GOOD.  ACFT RETURNED TO SERVICE.
